Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 07-05-2006, 01:54 PM   #1
loulou belle's Avatar
loulou belle
Registered Users
Join Date: Apr 2006
Location: alabama
Posts: 425
My Mood:
long cycle, clomid question LONG **Update**

I have a few questions. I have extremely long cycles, but also very irregular. Like anywhere from 28 - 50 days. My last pd was June 2. I do not think I will start for another week and a half to two weeks. I have endo, and have been ttc for almost three years. I do O, because I POAS, but that is also irregular. I have been to the OB regarding this, and through the process have had laproscopic surgery (for the endo), a very bad PAp, surgery to fix, as well as the dye test.

If I am not pg this month the dr. is talking about fertility drugs. Possibly clomid, but I was told on the phone by the nurse that "they have some new things they may want to try." Anyone have any idea what this could be?

Please no flaming. I know the side effects. I have been offered may "treatments" in the past for the endo: Lupron, BCP, and have rejected all of that. I cannot handle the side effects from even the pill. I am kinda scared about taking fertility drugs. I have one beautiful child that I am completely in love with. Maybe I was only meant to have one child? Is that my master plan? Who am I to be messing with that plan? But, I want another child. My husband wants another child. I want my child to have a sibling. Is that selfish?

We have been trying for so long that I am ready to give up. I am tired of trying every month, that perhaps, maybe, please, let this be the month. It never is. I am trying to remain hopeful, but it is wearing me out. We have taken some breaks recently.

I like to be in control of this situation, and am completely out of control. I
do not want to be a test person of a new drug. I want to know what is going on with my body.

Does anyone have any ideas? Sorry I had to vent.


I went to the dr. this morning. She wrote me an RX for Clomid. I start taking it in two days. Hopefully, the side effects will not be too bad. We'll see what happens a month from now. Thanks for the help.

Last edited by loulou belle; 07-11-2006 at 05:49 PM. Reason: update
loulou belle is offline   Reply With Quote

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.